# SDR RAIA201508260002

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 28,711 hours, 26,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING AFT EXTERIOR FLOOD LIGHT NR 5 INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.
